Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mixing drugs
Mar 3, 2009

I have a friend who is a 28 year old male whom has been on Sustiva, combivir for about 8 years now. However, he has been hardcore on methamphetamines in the last 6 months as well. Only in the last week has he started talking random, out landish talk. Example: He walked in the other night and said, "omg, is that a shadow?..I didnt realize people had shadows at night". He is more than intelligent and I was wondering if the effect of the drugs is taking its toll? thank you.

Response from Dr. Henry

Crystal meth use is well known to cause CNS problems such as you describe-unlikely to be a new side effect of his HIV meds after 8 years though the Sustiva could aggravate the CNS effects of some drugs of abuse. KH



Previous
Skin
Next
very very woried please advise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement